# SDR IPXA10558891

- Difficulty date: March 12, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 25,641 hours, 17,416 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  DEBONDED DENT ON NR 1 SLAT UPPER SURFACE T/E WEDGE 15" FROM INBD END OF SLAT AND 6" FROM T/E REPAIRED IAW SRM 51-70-10.
